# SDR AALA201603159015

- Difficulty date: March 12, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 25,217 hours, 9,838 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3399
- Condition: Failed
- Location: Zone 100
- Part time: 24,309 hours, 13,102 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  STRONG MUSTY OILY ODOR REPORTED BY FLIGHT ATTENDANT MID CABIN.  PAX COMPLAINED AS WELL.  DETERMINED THE ODOR WAS RELATED TO AN INTERNAL FAILURE OF THE APU & REPLACED THE APU IAW 26L31049003.
